Title: Horrid Body Odor
KimH - August 13, 2010 02:28 AM (GMT)
I've developed a horrible and strange body odor. It comes back within an hour of showering, even if I don't exert much. It almost smells like onions under the armpits, even though I haven't eaten onions in a long, long time. It's a really strong smell. My coworkers stay away from me and my cats smell my armpits all of the time.
I've had trouble measuring the new compounded testosterone. Could I have overdosed? The doc increased my estrogen replacement a couple of months back. Could that be it? Should I get my levels of everything retested? I hate to be a doctor nudge because I've been running to them a lot lately with my other issues. I don't want to "cry wolf" so that they aren't there for me when I really need them.
Any thoughts on my stench?
Shelley bob - August 13, 2010 02:57 AM (GMT)
I bet you are high in testosterone....don't know for sure but that'd be my guess...
Dianne - August 13, 2010 03:05 AM (GMT)
that would be my guess too.. You need to be retested at some point...any time doing any new hormone routine requires re-testing to get at the rt dose. For now though you might discontinue the testosterone and see how many days it takes and if odor goes away....
I just stopped my dhea for the summer...too hot and I am tired of stinking too much. In the past I found it took 4 days of no dhea for the difference to be detected....
mark it on calendar....If it goes away, maybe then restart it at half the dose and see what happens....document days!!
How is the test. being measured now? Mine is in a syringe and I need an incredibly small dot every other day to be at good level. Script calls for using one line of syringe which is I think 1ml?? wayyyy toooo much for me....
KimH - August 13, 2010 11:35 AM (GMT)
I took a couple of days off from Testo. and then have been doing only a little dab, and I lowered my Dhea a few days ago, but I still stink like crazy. I didn't even get sweaty at work last night and I could still smell the odor coming back after my shower. I'll go off the Testo. completely for another couple of days and see what happens.
The testo. used to come in a jar and it was fairly fluid. I could get just the right size dab. Now it's in a syringe and it's fairly thick. It's hard to get a small enough amount, I guess.
I do wonder if the increased dose of estrogen the doc started me on could make a difference too.
NJO - August 13, 2010 02:46 PM (GMT)
I did find a lot of reference to women smelling like onions and men cheese!
Dianne - August 15, 2010 03:46 PM (GMT)
Kim, yo kinda need to just stay off it totally for enough days to get it out of your system....the dhea takes my bod 4 days minimum. That's really the only way you will see if that is the cause.......
KimH - August 15, 2010 05:25 PM (GMT)
I've had no testo for 2 days and had only a dab in the last 5 days. I'm on lower dhea. I still smell. However, I don't want to go off of all of the Dhea because I don't want to crash myself. After so little of these for the last few days I'm in a horrible mood. I know that my Dheas is consistently in the low normal range even at the higher dose, and has been for years, so I'm going to stay on it at the lower dose.
Funny, but I thought that my testo was going to be high at my last docs appointment because I already smelled a little bad, and already was using the new dosing measure method, but it actually was below the bottom of the range. Maybe it is the estrogen? Something else?
Gwen - August 16, 2010 01:38 AM (GMT)
I can remember you mentioning this before. I hope you find the answer, Kim. It's not a fun thing to smell especially if people are reacting by staying away!
KimH - August 16, 2010 02:16 AM (GMT)
It seems to come and go. I can't figure it out. It's so hard to get everything balanced just right, I guess, when you get your chemicals out of a bottle. I can't figure out how, with low testo, low normal dhea and normal estrogen levels on bloodwork last time, I was still growing a beard.
Dianne - August 16, 2010 03:33 PM (GMT)
What level do you shoot for for your testosterone and estradiol numbers?
Gwen - August 16, 2010 07:55 PM (GMT)
Kim....do you take probiotics? I can remember reading somewhere that they may help with body ordor. I take 3 capsules in the am & 3 capsules at night. My stomach was giving me grief a few years ago & Dusty was a proponent of probiotics so I started taking them - helped me a lot & they definitely won't hurt you.
KimH - August 16, 2010 08:48 PM (GMT)
Dianne, I just go by the ranges of the testing lab(s). I may have to go below range on the Dheas though, since I'm low normal and stinky anyway.
I think I have a little less stink today because it doesn't seem to be oozing out of me from head to toe. But my armpits are still awful. The cat, for some reason, has to smell my armpits when I'm bad. She buried her head in there for awhile just now.
Gwen, I'm a little chicken about taking probiotics. It's silly, I know. But, I've had a couple of bad experiences trying natural, harmless and healthy supplements and have become wary.
NJO - August 16, 2010 09:06 PM (GMT)
Eat yogurt. That's probiotics...
KimH - August 16, 2010 10:54 PM (GMT)
Good idea Jo. I like yogurt. And it's not scary health food store stuff.
Shelley bob - August 17, 2010 12:13 AM (GMT)
probiotics are just the natural bacteria found in your intestines...the good stuff. When you take an antibiotic it kills off the bad bacteria but also the good stuff in your intestines.
Have you ever tried 7-keto DHEA? It is supposed to be one step passed the regular DHEA in the conversion process so it doesn't make you stink as badly. I tried it but it was more expensive and I don't have trouble with the stinkies on 25mgs. a day of the regular.....but if you haven't tried it maybe you should...
KimH - August 17, 2010 01:25 AM (GMT)
I'd like to make the Dhea work if I can, because I wonder what you're losing when you use the Keto instead.
I'll try the yogurt. A few years back I tried some health store stuff that was recommended to me as being some natural thing that would put my natural bacteria back in the right balance, or some such. The stuff made me really sick. I'm just a little wary.